# SDR USAA040363

- Difficulty date: July 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323946
- Condition: Cracked
- Location: Fuselage
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED APPROX 1.5 INCH, BS 601 FRAME INNER CHORD BELOW STRINGER 17R.  INSTALLED REPAIR ANGLES PER EA 78575.  (M)
